Alert archive / Washington / High Surf Warnings in 2016

High Surf Warning 1, NWS Seattle, WA

March 9, 2016

NWS Seattle, WA issued this high surf warning at Mar 9, 2016, 6:48 PM PST. It took effect at Mar 9, 2016, 10:00 PM PST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 9, 2016, 6:48 PM PST (02:48 UTC)
In effect from
Mar 9, 2016, 10:00 PM PST
Expired
Mar 10, 2016, 2:15 PM PST
In force
16 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

865 
WHUS46 KSEW 100248
CFWSEW

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
648 PM PST WED MAR 9 2016

WAZ516-101100-
/O.UPG.KSEW.SU.Y.0004.160310T0600Z-160311T0000Z/
/O.NEW.KSEW.SU.W.0001.160310T0600Z-160311T0000Z/
/O.EXA.KSEW.CF.W.0001.160310T0700Z-160310T1300Z/
NORTH COAST-
648 PM PST WED MAR 9 2016

...HIGH SURF WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
PST THURSDAY...
...COASTAL FLOOD WARNING IN EFFECT FROM 11 PM THIS EVENING TO
5 AM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A COASTAL
FLOOD WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO
5 AM PST THURSDAY. A HIGH SURF WARNING HAS ALSO BEEN ISSUED. THIS
HIGH SURF WARNING IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
PST THURSDAY. THE HIGH SURF ADVISORY IS NO LONGER IN EFFECT. 

* COASTAL FLOODING...COASTAL FLOODING IS LIKELY ON LOW SPOTS ALONG
  THE NORTH WASHINGTON COAST TONIGHT AROUND THE TIME OF HIGH
  TIDE.

HIGH ASTRONOMICAL TIDES...AUGMENTED BY UNUSUALLY LOW ATMOSPHERIC
PRESSURE AND VERY HIGH WAVES NEAR 30 FEET...WILL LIKELY FLOOD
VERY LOW LYING COASTAL AREAS ON THE NORTH COAST AROUND THE HIGH
TIDE TONIGHT.

THE TABLE BELOW GIVES TIME AND HEIGHT OF PREDICTED TIDES...THE
PREDICTED TIDAL ANOMALY DUE TO LOW PRESSURE AND OTHER FACTORS...
AND THE SUM OF THE PREDICTED TIDE AND THE PREDICTED ANOMALY. THE
VALUES IN THE TABLE BELOW DO NOT ACCOUNT FOR HIGH WAVES THAT
MAY RAISE WATER LEVELS ANOTHER 2 TO 3 FEET.

STATION NAME: NEAH BAY DAY     TIME      PRED   ANOMALY TOTAL  
                       THU     01:24 AM  10.14  ~ 0.5   10.7          

* WAVES AND SURF...SOUTH TO SOUTHWEST SWELLS BUILDING TO 27 TO 30
  FEET TONIGHT. WAVES WILL SLOWLY SUBSIDE ON THURSDAY.

* IMPACTS...FLOODING IN LOW LYING COMMUNITIES NEAR ALONG THE
  IMMEDIATE COAST AROUND HIGH TIDE. SEVERE BEACH EROSION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR
IMMINENT. COASTAL RESIDENTS IN THE WARNED AREA SHOULD BE ALERT
FOR RISING WATER...AND TAKE APPROPRIATE ACTION TO PROTECT LIFE
AND PROPERTY.

A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVES
WILL POUND THE SHORELINE. THIS WILL RESULT IN LIFE-THREATENING
CONDITIONS.

&&

$$

WAZ517-101100-
/O.UPG.KSEW.SU.Y.0004.160310T0600Z-160311T0000Z/
/O.NEW.KSEW.SU.W.0001.160310T0600Z-160311T0000Z/
/O.CON.KSEW.CF.W.0001.160310T0700Z-160310T1300Z/
CENTRAL COAST-
648 PM PST WED MAR 9 2016

...HIGH SURF WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
PST THURSDAY...
...COASTAL FLOOD WARNING REMAINS IN EFFECT FROM 11 PM THIS
EVENING TO 5 AM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH SURF
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST
THURSDAY. THE HIGH SURF ADVISORY IS NO LONGER IN EFFECT. 

* COASTAL FLOODING...COASTAL FLOODING IS EXPECTED ALONG THE 
  CENTRAL WASHINGTON COAST TONIGHT AROUND THE TIME OF HIGH TIDE. 

HIGH ASTRONOMICAL TIDES...AUGMENTED BY UNUSUALLY LOW ATMOSPHERIC
PRESSURE...WILL LIKELY FLOOD VERY LOW LYING COASTAL AREAS. THE
COMBINATION OF HIGH TIDE...LOW ATMOSPHERIC PRESSURE...AND LARGE
SWELLS MAY LEAD TO COASTAL FLOODING AROUND HIGH TIDE TONIGHT. AT 
THIS TIME THE HIGHEST LIKELIHOOD OF FLOODING WOULD BE IN LOW 
LYING PORTIONS OF THE BEACH COMMUNITIES. FLOODING IS MUCH LESS 
LIKELY IN ABERDEEN AND HOQUIAM.

THE TABLE BELOW GIVES TIME AND HEIGHT OF PREDICTED TIDES...THE
PREDICTED TIDAL ANOMALY DUE TO LOW PRESSURE AND OTHER FACTORS...
AND THE SUM OF THE PREDICTED TIDE AND THE PREDICTED ANOMALY. THE
VALUES IN THE TABLE BELOW DO NOT ACCOUNT FOR HIGH WAVES THAT
MAY RAISE WATER LEVELS ANOTHER 2 TO 3 FEET ON THE IMMEDIATE
COAST.

STATION NAME: DAY  TIME     PRED   ANOMALY TOTAL TIDE   
     WESTPORT THU 01:30 AM  10.08  ~ 1.9     12.0      
     ABERDEEN THU 02:00 AM  11.07  ~ 1.9     13.0

* WAVES AND SURF...SOUTH TO SOUTHWEST SWELLS BUILDING TO 25 TO 
  28 FEET TONIGHT. WAVES WILL SLOWLY SUBSIDE ON THURSDAY. 

* IMPACTS...FLOODING IN LOW LYING COMMUNITIES NEAR ALONG THE
  IMMEDIATE COAST AROUND HIGH TIDE. SEVERE BEACH EROSION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR
IMMINENT. COASTAL RESIDENTS IN THE WARNED AREA SHOULD BE ALERT
FOR RISING WATER...AND TAKE APPROPRIATE ACTION TO PROTECT LIFE
AND PROPERTY.

A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVES
WILL POUND THE SHORELINE. THIS WILL RESULT IN LIFE-THREATENING
CONDITIONS.

&&

$$

WAZ001-503-504-506-507-509>511-558-559-101100-
/O.UPG.KSEW.CF.Y.0007.160310T1000Z-160310T1600Z/
/O.EXB.KSEW.CF.W.0001.160310T1000Z-160310T1600Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-SOUTHWEST INTERIOR-
WESTERN SKAGIT COUNTY-EVERETT AND VICINITY-TACOMA AREA-
ADMIRALTY INLET AREA-HOOD CANAL AREA-SEATTLE AND VICINITY-
BREMERTON AND VICINITY-
648 PM PST WED MAR 9 2016

...COASTAL FLOOD WARNING IN EFFECT FROM 2 AM TO 8 AM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A COASTAL
FLOOD WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PST
THURSDAY. THE COASTAL FLOOD ADVISORY IS NO LONGER IN EFFECT. 

* COASTAL FLOODING...SALT WATER FLOODING IS LIKELY AROUND THE
  TIME OF HIGH TIDE TONIGHT.

HIGH ASTRONOMICAL TIDES...AUGMENTED BY UNUSUALLY LOW ATMOSPHERIC
PRESSURE...WILL LIKELY FLOOD VERY LOW LYING COASTAL AREAS.
NORMALLY...FLOODING WITH THE TIDES WOULD BE MINOR. HOWEVER...
WINDS WILL WHIP UP WAVES OF 4 TO 6 FEET AROUND THE TIME OF HIGH
TIDE WITH WATER COMING OVER SEAWALLS AND IMPACTING STRUCTURES IN
LOW LYING AREAS NEAR THE WATER. FLOODING IS EXPECTED AROUND 
THE TIME OF HIGH TIDE.

THE TABLE BELOW GIVES TIME AND HEIGHT OF PREDICTED TIDES...THE
PREDICTED TIDAL ANOMALY DUE TO LOW PRESSURE AND OTHER FACTORS...
AND THE SUM OF THE PREDICTED TIDE AND THE PREDICTED ANOMALY.

STATION NAME: DAY  TIME     PRED   ANOMALY TOTAL TIDE
 SEATTLE      THU 05:38 AM 12.44    ~1.9     14.3
 PORT TOWNSND THU 05:12 AM  8.99   ~ 1.9     10.8
 FRI HARBOR   THU 05:53 AM  7.89   ~ 1.9      9.7
 CHERRY PT    THU 06:12 AM  9.48   ~ 1.9     11.3

* IMPACTS...FLOODING IN LOW LYING COMMUNITIES NEAR ALONG THE
  PUGET SOUND AROUND HIGH TIDE. WAVES MAY DAMAGE STRUCTURES
  IN LOW LYING AREAS ALONG THE SOUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR
IMMINENT. COASTAL RESIDENTS IN THE WARNED AREA SHOULD BE ALERT
FOR RISING WATER...AND TAKE APPROPRIATE ACTION TO PROTECT LIFE
AND PROPERTY.

&&

$$

WAZ514-515-101100-
/O.CON.KSEW.CF.Y.0007.160310T1000Z-160310T1600Z/
EASTERN STRAIT OF JUAN DE FUCA-WESTERN STRAIT OF JUAN DE FUCA-
648 PM PST WED MAR 9 2016

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PST
THURSDAY...

* COASTAL FLOODING...MINOR TIDAL OVERFLOW IS LIKELY AROUND THE 
  TIME OF HIGH TIDE TONIGHT. 

HIGH ASTRONOMICAL TIDES...AUGMENTED BY UNUSUALLY LOW ATMOSPHERIC
PRESSURE...WILL LIKELY FLOOD VERY LOW LYING COASTAL AREAS.
FLOODING IS EXPECTED TO BE MINOR AND ONLY LAST A FEW HOURS AROUND
THE TIME OF HIGH TIDE.

THE TABLE BELOW GIVES TIME AND HEIGHT OF PREDICTED TIDES...THE
PREDICTED TIDAL ANOMALY DUE TO LOW PRESSURE AND OTHER FACTORS...
AND THE SUM OF THE PREDICTED TIDE AND THE PREDICTED ANOMALY.

STATION NAME: DAY  TIME     PRED   ANOMALY TOTAL TIDE
  PT ANGELES   THU 03:33 AM  7.24    ~1.9      9.1

* IMPACTS...MINOR FLOODING IN LOW LYING SPOTS ALONG THE
  STRAIT OF JUAN DE FUCA AROUND HIGH TIDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT TIDES WILL GENERATE
FLOODING OF LOW AREAS ALONG THE SHORE.

&&

$$

ALBRECHT
WEATHER.GOV/SEATTLE
WWW.WEATHER.GOV/SEATTLE
4 follow-up statements
907 
WHUS46 KSEW 100248 CCA
CFWSEW

COASTAL HAZARD MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE SEATTLE WA
648 PM PST WED MAR 9 2016

WAZ516-101100-
/O.UPG.KSEW.SU.Y.0004.160310T0600Z-160311T0000Z/
/O.NEW.KSEW.SU.W.0001.160310T0600Z-160311T0000Z/
/O.EXA.KSEW.CF.W.0001.160310T0700Z-160310T1300Z/
NORTH COAST-
648 PM PST WED MAR 9 2016

...HIGH SURF WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
PST THURSDAY...
...COASTAL FLOOD WARNING IN EFFECT FROM 11 PM THIS EVENING TO
5 AM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A COASTAL
FLOOD WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO
5 AM PST THURSDAY. A HIGH SURF WARNING HAS ALSO BEEN ISSUED. THIS
HIGH SURF WARNING IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
PST THURSDAY. THE HIGH SURF ADVISORY IS NO LONGER IN EFFECT. 

* COASTAL FLOODING...COASTAL FLOODING IS LIKELY ON LOW SPOTS ALONG
  THE NORTH WASHINGTON COAST TONIGHT AROUND THE TIME OF HIGH
  TIDE.

HIGH ASTRONOMICAL TIDES...AUGMENTED BY UNUSUALLY LOW ATMOSPHERIC
PRESSURE AND VERY HIGH WAVES NEAR 30 FEET...WILL LIKELY FLOOD
VERY LOW LYING COASTAL AREAS ON THE NORTH COAST AROUND THE HIGH
TIDE TONIGHT.

THE TABLE BELOW GIVES TIME AND HEIGHT OF PREDICTED TIDES...THE
PREDICTED TIDAL ANOMALY DUE TO LOW PRESSURE AND OTHER FACTORS...
AND THE SUM OF THE PREDICTED TIDE AND THE PREDICTED ANOMALY. THE
VALUES IN THE TABLE BELOW DO NOT ACCOUNT FOR HIGH WAVES THAT
MAY RAISE WATER LEVELS ANOTHER 2 TO 3 FEET.

STATION NAME: NEAH BAY DAY     TIME      PRED   ANOMALY TOTAL  
                       THU     01:24 AM  10.14  ~ 0.5   10.7          

* WAVES AND SURF...SOUTH TO SOUTHWEST SWELLS BUILDING TO 27 TO 30
  FEET TONIGHT. WAVES WILL SLOWLY SUBSIDE ON THURSDAY.

* IMPACTS...FLOODING IN LOW LYING COMMUNITIES NEAR ALONG THE
  IMMEDIATE COAST AROUND HIGH TIDE. SEVERE BEACH EROSION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR
IMMINENT. COASTAL RESIDENTS IN THE WARNED AREA SHOULD BE ALERT
FOR RISING WATER...AND TAKE APPROPRIATE ACTION TO PROTECT LIFE
AND PROPERTY.

A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVES
WILL POUND THE SHORELINE. THIS WILL RESULT IN LIFE-THREATENING
CONDITIONS.

&&

$$

WAZ517-101100-
/O.UPG.KSEW.SU.Y.0004.160310T0600Z-160311T0000Z/
/O.COR.KSEW.SU.W.0001.160310T0600Z-160311T0000Z/
/O.COR.KSEW.CF.W.0001.160310T0700Z-160310T1300Z/
CENTRAL COAST-
648 PM PST WED MAR 9 2016

...HIGH SURF WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
PST THURSDAY...
...COASTAL FLOOD WARNING REMAINS IN EFFECT FROM 11 PM THIS
EVENING TO 5 AM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH SURF
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST
THURSDAY. THE HIGH SURF ADVISORY IS NO LONGER IN EFFECT. 

* COASTAL FLOODING...COASTAL FLOODING IS EXPECTED ALONG THE 
  CENTRAL WASHINGTON COAST TONIGHT AROUND THE TIME OF HIGH TIDE. 

HIGH ASTRONOMICAL TIDES...AUGMENTED BY UNUSUALLY LOW ATMOSPHERIC
PRESSURE...WILL LIKELY FLOOD VERY LOW LYING COASTAL AREAS. THE
COMBINATION OF HIGH TIDE...LOW ATMOSPHERIC PRESSURE...AND LARGE
SWELLS MAY LEAD TO COASTAL FLOODING AROUND HIGH TIDE TONIGHT. AT 
THIS TIME THE HIGHEST LIKELIHOOD OF FLOODING WOULD BE IN LOW 
LYING PORTIONS OF THE BEACH COMMUNITIES. FLOODING IS MUCH LESS 
LIKELY IN ABERDEEN AND HOQUIAM.

THE TABLE BELOW GIVES TIME AND HEIGHT OF PREDICTED TIDES...THE
PREDICTED TIDAL ANOMALY DUE TO LOW PRESSURE AND OTHER FACTORS...
AND THE SUM OF THE PREDICTED TIDE AND THE PREDICTED ANOMALY. THE
VALUES IN THE TABLE BELOW DO NOT ACCOUNT FOR HIGH WAVES THAT
MAY RAISE WATER LEVELS ANOTHER 2 TO 3 FEET ON THE IMMEDIATE
COAST.

STATION NAME: DAY  TIME     PRED   ANOMALY TOTAL TIDE   
     WESTPORT THU 01:30 AM  10.08  ~ 1.9     12.0      
     ABERDEEN THU 02:00 AM  11.07  ~ 1.9     13.0

* WAVES AND SURF...SOUTH TO SOUTHWEST SWELLS BUILDING TO 25 TO 30 FEET
  TONIGHT. WAVES WILL SLOWLY SUBSIDE ON THURSDAY.

* IMPACTS...FLOODING IN LOW LYING COMMUNITIES NEAR ALONG THE
  IMMEDIATE COAST AROUND HIGH TIDE. SEVERE BEACH EROSION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR
IMMINENT. COASTAL RESIDENTS IN THE WARNED AREA SHOULD BE ALERT
FOR RISING WATER...AND TAKE APPROPRIATE ACTION TO PROTECT LIFE
AND PROPERTY.

A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVES
WILL POUND THE SHORELINE. THIS WILL RESULT IN LIFE-THREATENING
CONDITIONS.

&&

$$

WAZ001-503-504-506-507-509>511-558-559-101100-
/O.UPG.KSEW.CF.Y.0007.160310T1000Z-160310T1600Z/
/O.EXB.KSEW.CF.W.0001.160310T1000Z-160310T1600Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-SOUTHWEST INTERIOR-
WESTERN SKAGIT COUNTY-EVERETT AND VICINITY-TACOMA AREA-
ADMIRALTY INLET AREA-HOOD CANAL AREA-SEATTLE AND VICINITY-
BREMERTON AND VICINITY-
648 PM PST WED MAR 9 2016

...COASTAL FLOOD WARNING IN EFFECT FROM 2 AM TO 8 AM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A COASTAL
FLOOD WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PST
THURSDAY. THE COASTAL FLOOD ADVISORY IS NO LONGER IN EFFECT. 

* COASTAL FLOODING...SALT WATER FLOODING IS LIKELY AROUND THE
  TIME OF HIGH TIDE TONIGHT.

HIGH ASTRONOMICAL TIDES...AUGMENTED BY UNUSUALLY LOW ATMOSPHERIC
PRESSURE...WILL LIKELY FLOOD VERY LOW LYING COASTAL AREAS.
NORMALLY...FLOODING WITH THE TIDES WOULD BE MINOR. HOWEVER...
WINDS WILL WHIP UP WAVES OF 4 TO 6 FEET AROUND THE TIME OF HIGH
TIDE WITH WATER COMING OVER SEAWALLS AND IMPACTING STRUCTURES IN
LOW LYING AREAS NEAR THE WATER. FLOODING IS EXPECTED AROUND 
THE TIME OF HIGH TIDE.

THE TABLE BELOW GIVES TIME AND HEIGHT OF PREDICTED TIDES...THE
PREDICTED TIDAL ANOMALY DUE TO LOW PRESSURE AND OTHER FACTORS...
AND THE SUM OF THE PREDICTED TIDE AND THE PREDICTED ANOMALY.

STATION NAME: DAY  TIME     PRED   ANOMALY TOTAL TIDE
 SEATTLE      THU 05:38 AM 12.44    ~1.9     14.3
 PORT TOWNSND THU 05:12 AM  8.99   ~ 1.9     10.8
 FRI HARBOR   THU 05:53 AM  7.89   ~ 1.9      9.7
 CHERRY PT    THU 06:12 AM  9.48   ~ 1.9     11.3

* IMPACTS...FLOODING IN LOW LYING COMMUNITIES NEAR ALONG THE
  PUGET SOUND AROUND HIGH TIDE. WAVES MAY DAMAGE STRUCTURES
  IN LOW LYING AREAS ALONG THE SOUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR
IMMINENT. COASTAL RESIDENTS IN THE WARNED AREA SHOULD BE ALERT
FOR RISING WATER...AND TAKE APPROPRIATE ACTION TO PROTECT LIFE
AND PROPERTY.

&&

$$

WAZ514-515-101100-
/O.CON.KSEW.CF.Y.0007.160310T1000Z-160310T1600Z/
EASTERN STRAIT OF JUAN DE FUCA-WESTERN STRAIT OF JUAN DE FUCA-
648 PM PST WED MAR 9 2016

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PST
THURSDAY...

* COASTAL FLOODING...MINOR TIDAL OVERFLOW IS LIKELY AROUND THE 
  TIME OF HIGH TIDE TONIGHT. 

HIGH ASTRONOMICAL TIDES...AUGMENTED BY UNUSUALLY LOW ATMOSPHERIC
PRESSURE...WILL LIKELY FLOOD VERY LOW LYING COASTAL AREAS.
FLOODING IS EXPECTED TO BE MINOR AND ONLY LAST A FEW HOURS AROUND
THE TIME OF HIGH TIDE.

THE TABLE BELOW GIVES TIME AND HEIGHT OF PREDICTED TIDES...THE
PREDICTED TIDAL ANOMALY DUE TO LOW PRESSURE AND OTHER FACTORS...
AND THE SUM OF THE PREDICTED TIDE AND THE PREDICTED ANOMALY.

STATION NAME: DAY  TIME     PRED   ANOMALY TOTAL TIDE
  PT ANGELES   THU 03:33 AM  7.24    ~1.9      9.1

* IMPACTS...MINOR FLOODING IN LOW LYING SPOTS ALONG THE
  STRAIT OF JUAN DE FUCA AROUND HIGH TIDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT TIDES WILL GENERATE
FLOODING OF LOW AREAS ALONG THE SHORE.

&&

$$

ALBRECHT
WEATHER.GOV/SEATTLE
WWW.WEATHER.GOV/SEATTLE
617 
WHUS46 KSEW 101029
CFWSEW

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
229 AM PST THU MAR 10 2016

WAZ516-517-101600-
/O.CON.KSEW.CF.W.0001.000000T0000Z-160310T1300Z/
/O.CON.KSEW.SU.W.0001.000000T0000Z-160311T0000Z/
NORTH COAST-CENTRAL COAST-
229 AM PST THU MAR 10 2016

...COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 5 AM PST EARLY
THIS MORNING...
...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* COASTAL FLOODING...COASTAL FLOODING WILL CONINUE ON LOW SPOTS
  ALONG THE NORTH AND CENTRAL WASHINGTON COAST EARLY THIS
  MORNING.

HIGH ASTRONOMICAL TIDES...AUGMENTED BY UNUSUALLY LOW ATMOSPHERIC
PRESSURE AND HIGH WAVES NEAR 30 FEET...WILL LIKELY FLOOD
VERY LOW LYING COASTAL AREAS ON THE NORTH AND CENTRAL COAST.

* WAVES AND SURF...SOUTH TO SOUTHWEST SWELLS 25 TO 30 FEET. WAVES
  WILL SLOWLY SUBSIDE THIS AFTERNOON.

* IMPACTS...FLOODING IN LOW LYING COMMUNITIES ALONG THE IMMEDIATE
  COAST. SEVERE BEACH EROSION POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR
IMMINENT. COASTAL RESIDENTS IN THE WARNED AREA SHOULD BE ALERT
FOR RISING WATER...AND TAKE APPROPRIATE ACTION TO PROTECT LIFE
AND PROPERTY.

A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVES
WILL POUND THE SHORELINE. THIS WILL RESULT IN LIFE-THREATENING
CONDITIONS.

&&

$$

WAZ001-503-504-506-507-509>511-558-559-101600-
/O.CON.KSEW.CF.W.0001.000000T0000Z-160310T1600Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-SOUTHWEST INTERIOR-
WESTERN SKAGIT COUNTY-EVERETT AND VICINITY-TACOMA AREA-
ADMIRALTY INLET AREA-HOOD CANAL AREA-SEATTLE AND VICINITY-
BREMERTON AND VICINITY-
229 AM PST THU MAR 10 2016

...COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS
MORNING...

* COASTAL FLOODING...SALT WATER FLOODING IS LIKELY AROUND THE 
  TIME OF HIGH TIDE TONIGHT. 

HIGH ASTRONOMICAL TIDES...AUGMENTED BY UNUSUALLY LOW ATMOSPHERIC
PRESSURE...WILL LIKELY FLOOD VERY LOW LYING COASTAL AREAS.
NORMALLY...FLOODING WITH THE TIDES WOULD BE MINOR. HOWEVER...
WINDS WILL WHIP UP WAVES OF 4 TO 6 FEET AROUND THE TIME OF HIGH
TIDE WITH WATER COMING OVER SEAWALLS AND IMPACTING STRUCTURES IN
LOW LYING AREAS NEAR THE WATER. FLOODING IS EXPECTED AROUND THE
TIME OF HIGH TIDE.

THE TABLE BELOW GIVES TIME AND HEIGHT OF PREDICTED TIDES...THE
PREDICTED TIDAL ANOMALY DUE TO LOW PRESSURE AND OTHER FACTORS...
AND THE SUM OF THE PREDICTED TIDE AND THE PREDICTED ANOMALY.

STATION NAME: DAY  TIME     PRED   ANOMALY TOTAL TIDE
 SEATTLE      THU 05:38 AM 12.44    ~2.1     14.5
 PORT TOWNSND THU 05:12 AM  8.99    ~2.1     11.0
 FRI HARBOR   THU 05:53 AM  7.89    ~2.1      9.9
 CHERRY PT    THU 06:12 AM  9.48    ~2.1     11.5

* IMPACTS...FLOODING IN LOW LYING COMMUNITIES ALONG THE WATER
  DURING HIGH TIDE. WAVES MAY DAMAGE STRUCTURES IN LOW LYING
  AREAS ALONG THE SOUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR
IMMINENT. COASTAL RESIDENTS IN THE WARNED AREA SHOULD BE ALERT
FOR RISING WATER...AND TAKE APPROPRIATE ACTION TO PROTECT LIFE
AND PROPERTY.

&&

$$

WAZ514-515-101600-
/O.CON.KSEW.CF.Y.0007.000000T0000Z-160310T1600Z/
EASTERN STRAIT OF JUAN DE FUCA-WESTERN STRAIT OF JUAN DE FUCA-
229 AM PST THU MAR 10 2016

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS
MORNING...

* COASTAL FLOODING...MINOR TIDAL OVERFLOW IS LIKELY AROUND THE
  TIME OF HIGH TIDE EARLY THIS MORNING.

HIGH ASTRONOMICAL TIDES...AUGMENTED BY UNUSUALLY LOW ATMOSPHERIC
PRESSURE...WILL LIKELY FLOOD VERY LOW LYING COASTAL AREAS.
FLOODING IS EXPECTED TO BE MINOR AND ONLY LAST A FEW HOURS AROUND
THE TIME OF HIGH TIDE.

THE TABLE BELOW GIVES TIME AND HEIGHT OF PREDICTED TIDES...THE
PREDICTED TIDAL ANOMALY DUE TO LOW PRESSURE AND OTHER FACTORS...
AND THE SUM OF THE PREDICTED TIDE AND THE PREDICTED ANOMALY.

STATION NAME: DAY  TIME     PRED   ANOMALY TOTAL TIDE   
PT ANGELES    THU 03:33 AM  7.24    ~2.1      9.3

* IMPACTS...MINOR FLOODING IN LOW LYING SPOTS ALONG THE STRAIT 
  OF JUAN DE FUCA AROUND HIGH TIDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT TIDES WILL GENERATE
FLOODING OF LOW AREAS ALONG THE SHORE.

&&

$$


WWW.WEATHER.GOV/SEATTLE
192 
WHUS46 KSEW 101600
CFWSEW

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
800 AM PST THU MAR 10 2016

WAZ001-503-504-506-507-509>511-558-559-101700-
/O.EXP.KSEW.CF.W.0001.000000T0000Z-160310T1600Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-SOUTHWEST INTERIOR-
WESTERN SKAGIT COUNTY-EVERETT AND VICINITY-TACOMA AREA-
ADMIRALTY INLET AREA-HOOD CANAL AREA-SEATTLE AND VICINITY-
BREMERTON AND VICINITY-
800 AM PST THU MAR 10 2016

...COASTAL FLOOD WARNING HAS EXPIRED...

$$

WAZ514-515-101700-
/O.EXP.KSEW.CF.Y.0007.000000T0000Z-160310T1600Z/
EASTERN STRAIT OF JUAN DE FUCA-WESTERN STRAIT OF JUAN DE FUCA-
800 AM PST THU MAR 10 2016

...COASTAL FLOOD ADVISORY HAS EXPIRED...

$$

WAZ516-517-110000-
/O.CON.KSEW.SU.W.0001.000000T0000Z-160311T0000Z/
NORTH COAST-CENTRAL COAST-
800 AM PST THU MAR 10 2016

...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WAVES AND SURF...SOUTH TO SOUTHWEST SWELLS 25 TO 30 FEET. 
  WAVES WILL SLOWLY SUBSIDE THIS AFTERNOON. 

* IMPACTS...FLOODING IN LOW LYING COMMUNITIES ALONG THE 
  IMMEDIATE COAST. SEVERE BEACH EROSION POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR
IMMINENT. COASTAL RESIDENTS IN THE WARNED AREA SHOULD BE ALERT
FOR RISING WATER...AND TAKE APPROPRIATE ACTION TO PROTECT LIFE
AND PROPERTY.

A HIGH SURF WARNING INDICATES THAT DANGEROUS...BATTERING WAVES
WILL POUND THE SHORELINE. THIS WILL RESULT IN LIFE-THREATENING
CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
264 
WHUS46 KSEW 102215
CFWSEW

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
215 PM PST THU MAR 10 2016

WAZ517-111200-
/O.CAN.KSEW.SU.W.0001.000000T0000Z-160311T0000Z/
/O.NEW.KSEW.CF.Y.0008.160311T0800Z-160311T1300Z/
CENTRAL COAST-
215 PM PST THU MAR 10 2016

...COASTAL FLOOD ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM
PST FRIDAY...
...HIGH SURF WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A COASTAL
FLOOD ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM
PST FRIDAY. THE HIGH SURF WARNING HAS BEEN CANCELLED. 

* COASTAL FLOODING...MINOR TIDAL OVERFLOW IS LIKELY AROUND THE
  TIME OF HIGH TIDE EARLY FRIDAY MORNING.

HIGH ASTRONOMICAL TIDES COMBINED WITH SOMEWHAT LOW ATMOSPHERIC
PRESSURE WILL LIKELY FLOOD VERY LOW LYING COASTAL AREAS. FLOODING
IS EXPECTED TO BE MINOR AND ONLY LAST A FEW HOURS AROUND THE TIME
OF HIGH TIDE.

THE TABLE BELOW GIVES TIME AND HEIGHT OF PREDICTED TIDES...THE
PREDICTED TIDAL ANOMALY DUE TO LOW PRESSURE AND OTHER FACTORS...
AND THE SUM OF THE PREDICTED TIDE AND THE PREDICTED ANOMALY.

STATION NAME: DAY  TIME     PRED   ANOMALY TOTAL TIDE
ABERDEEN      FRI  240 AM   11.29   ~1.2      12.5
WESTPORT      FRI  210 AM   10.31   ~1.2      11.5

* IMPACTS...MINOR FLOODING IN LOW LYING SPOTS ALONG CENTRAL
  WASHINGTON COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

&&

$$

WAZ516-102315-
/O.CAN.KSEW.SU.W.0001.000000T0000Z-160311T0000Z/
NORTH COAST-
215 PM PST THU MAR 10 2016

...HIGH SURF WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE HIGH
SURF WARNING. 

SEAS HAVE FALLEN BELOW 20 FEET.

$$

WAZ507-509>511-558-111200-
/O.NEW.KSEW.CF.Y.0008.160311T1100Z-160311T1700Z/
EVERETT AND VICINITY-TACOMA AREA-ADMIRALTY INLET AREA-
HOOD CANAL AREA-SEATTLE AND VICINITY-
215 PM PST THU MAR 10 2016

...COASTAL FLOOD ADVISORY IN EFFECT FROM 3 AM TO 9 AM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A COASTAL
FLOOD ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM PST FRIDAY.

* COASTAL FLOODING...MINOR TIDAL OVERFLOW IS LIKELY AROUND THE
  TIME OF HIGH TIDE EARLY FRIDAY MORNING.

HIGH ASTRONOMICAL TIDES COMBINED WITH SOMEWHAT LOW ATMOSPHERIC
PRESSURE WILL LIKELY FLOOD VERY LOW LYING AREAS NEAR PUGET SOUND.
FLOODING IS EXPECTED TO BE MINOR AND ONLY LAST A FEW HOURS AROUND
THE TIME OF HIGH TIDE.

THE TABLE BELOW GIVES TIME AND HEIGHT OF PREDICTED TIDES...THE
PREDICTED TIDAL ANOMALY DUE TO LOW PRESSURE AND OTHER FACTORS...
AND THE SUM OF THE PREDICTED TIDE AND THE PREDICTED ANOMALY.

STATION NAME: DAY  TIME     PRED   ANOMALY TOTAL TIDE
PORT TOWNSEND FRI  545 AM    9.06   ~1.2      10.3
SEATTLE       FRI  615 AM   12.50   ~1.5      14.0

* IMPACTS...MINOR FLOODING IN LOW LYING SPOTS ALONG PUGET SOUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

&&

$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this high surf warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this high surf warning went out at Mar 9, 2:30 PM PST, 4 hours 18 minutes earlier.

Area forecast discussion, Mar 9, 2:30 PM PST, 4 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
230 PM PST WED MAR 9 2016

.SYNOPSIS...A VERY STRONG FRONTAL SYSTEM ASSOCIATED WITH A RAPIDLY
DEEPENING LOW PRESSURE SYSTEM WILL BRING RAIN AND WINDY CONDITIONS
TO THE AREA TONIGHT INTO THURSDAY MORNING. THE STRONGEST WIND WILL
BE ON THE COAST. THE WEATHER WILL BE WET AT TIMES INTO THE WEEKEND
AS A SERIES OF FRONTAL SYSTEMS MOVE ACROSS THE REGION.

&&

.SHORT TERM...RAIN AND WINDY WEATHER IS ON TAP FOR WESTERN WA TNGT.
IT WILL SNOW HEAVILY IN THE CASCADES INTO THE EVENING...THEN THE
SNOW LEVEL WILL RISE ABOVE THE PASSES AS THE WARM FRONT MOVES THRU
SO THE MOUNTAIN SNOW IS ABOUT THE LEAST INTERESTING THING ABOUT THIS
STRONG FRONTAL SYSTEM MOVING ASHORE THIS AFTERNOON.

THE SYSTEM HAS TWO LOW PRESSURE CENTERS AND IF STRONG DAMAGING WINDS
DO NOT OCCUR ON THE COAST WITH THE INCREASING PRESSURE GRADIENT
TONIGHT THERE IS A VERY GOOD CHANCE THAT THE BENT BACK TROUGH...THE
SECOND LOW...WILL DO THE TRICK BY DAYBREAK. THIS SYSTEM HAS FORMED
JUST AS THE MODELS SHOWED IT WOULD AND THERE IS VERY GOOD AGREEMENT
THAT A STRONG SE SUCKER PATTERN WITH VERY WINDY CONDITIONS WILL
OCCUR IN THE NORTH INTERIOR AS WELL. THE AREAS THAT HAD WIND ADVISORIES
ARE NOW UPGRADED TO HIGH WIND WARNINGS...AND A WIND ADVISORY WAS
ADDED TO THE EVERETT AREA ZONE. THIS IS MORE SPECULATIVE...BUT THE
STRONGEST WINDS COULD OCCUR ON WHIDBEY ISLAND AND THE ADMIRALTY INLET
AREA AND THE QUIMPER PENINSULA DUE TO MESOSCALE LOW PRESSURE FORMING
AROUND THE EAST ENTRANCE TO THE STRAIT...AS STRONG WINDS ALOFT INTERACT
WITH THE OLYMPICS AND A MESOLOW FORMS.

THIS FRONT WILL GIVE THE OLYMPICS HEAVY OROGRAPHIC RAINFALL TONIGHT AND
THE SKOKOMISH RIVER SHOULD GET OVER THE NEW FLOOD STAGE OF 17 FEET.
THE RAIN WILL TURN TO SHOWERS WITH THE FRONTAL PASSAGE AROUND 4AM.

WINDS WILL SETTLE DOWN RAPIDLY BY MIDDAY THURSDAY AS THE LOW FILLS OVER
SOUTHWEST BRITISH COLUMBIA. SEE THE ADDITIONAL DISCUSSIONS BELOW AND
ESPECIALLY THE MARINE DISCUSSION FOR TIDAL OVERFLOW AND HEAVY SURF.

.LONG TERM...THE WEATHER PATTERN WILL REMAIN ACTIVE WITH WEATHER
SYSTEMS GIVING PERIODS OF RAIN ABOUT EVERY OTHER DAY THROUGH THE
EXTENDED PERIOD...WITH SOME SHOWERY PERIODS AND SUNBREAKS BETWEEN
THE SYSTEMS.

&&

.HYDROLOGY...HEAVY RAIN TONIGHT IN THE OLYMPICS WILL LIKELY DRIVE
THE SKOKOMISH RIVER ABOVE ITS NEW FLOOD STAGE ON THURSDAY AND A
FLOOD WATCH REMAINS UP FOR MASON COUNTY. THIS FRONT GIVES THE
OLYMPIC PENINSULA ABOUT 12 TO 18 HOURS OF HEAVY RAIN AND THEN THERE
IS A FRONTAL PASSAGE BY DAYBREAK THURSDAY. RIVER FLOODING IS NOT
LIKELY EXCEPT FOR FOR THE SKOKOMISH RIVER IN MASON COUNTY.

&&

.AVIATION...A STRONG FRONTAL SYSTEM WILL MOVE THROUGH THE AREA
TONIGHT WITH WEST TO SOUTHWEST FLOW ALOFT. AN ASSOCIATED DEEP
SURFACE LOW WILL MOVE NORTH ALONG 130W. DECREASING ONSHORE FLOW
WILL PREVAIL BEHIND THE FRONT THURSDAY. THE AIR MASS IS MOIST AND
STABLE...BECOMING UNSTABLE BEHIND THE FRONT THURSDAY MORNING.

KSEA...LOW CLOUDS AND RAIN WILL PREVAIL TONIGHT...CHANGING TO
SHOWERS EARLY THURSDAY MORNING. CEILING SHOULD IMPROVE A BIT
BEHIND THE FRONT THURSDAY. EASTERLY WIND 5-10 KNOTS WILL BECOME
SOUTHERLY 10-20 KNOTS WITH GUSTS TO 30 KNOTS LATE TONIGHT.
SCHNEIDER

&&

.MARINE...A STRONG FRONTAL SYSTEM WILL BRING GALE FORCE WINDS TO
MOST WATERS TONIGHT WITH STORM FORCE WINDS POSSIBLE FOR THE
COASTAL WATERS AS A DEEP SURFACE LOW TRACK NORTH ALONG 130W. SEAS
OVER THE COASTAL WATERS WILL BUILD TO 20 TO 30 FEET TONIGHT AND
THURSDAY MORNING...THEN SUBSIDE BELOW 20 FEET BY THURSDAY NIGHT.

HIGH ASTRONOMICAL TIDES...UNUSUALLY LOW SURFACE PRESSURE...AND
LARGE WAVES WILL BRING THE THREAT OF COASTAL FLOODING TO THE
CENTRAL COAST TONIGHT AROUND THE TIME OF HIGH TIDE. MINOR TIDAL
OVERFLOW IS ALSO LIKELY AROUND THE TIME OF HIGH TIDE TONIGHT FOR
THE AREAS ADJACENT TO THE INLAND WATERS.

DECREASING ONSHORE FLOW WILL PREVAIL BEHIND THE FRONTAL SYSTEM ON
THURSDAY. OFFSHORE FLOW WILL DEVELOP FRIDAY AS A SURFACE LOW
TRACKS TOWARDS THE OREGON COAST. A FRONTAL SYSTEM WILL REACH THE
AREA FRIDAY NIGHT AND SATURDAY...FOLLOWED BY ANOTHER SYSTEM
SATURDAY NIGHT OR SUNDAY. SCHNEIDER

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...COASTAL FLOOD ADVISORY FROM 2 AM TO 8 AM PST THURSDAY FOR
     ADMIRALTY INLET AREA-BREMERTON AND VICINITY-EASTERN STRAIT
     OF JUAN DE FUCA-EVERETT AND VICINITY-HOOD CANAL AREA-SAN
     JUAN COUNTY-SEATTLE AND VICINITY-SOUTHWEST INTERIOR-TACOMA
     AREA-WESTERN SKAGIT COUNTY-WESTERN STRAIT OF JUAN DE FUCA-
     WESTERN WHATCOM COUNTY.

     FLOOD WATCH FROM 6 PM PST THIS EVENING THROUGH THURSDAY
     AFTERNOON FOR HOOD CANAL AREA-LOWER CHEHALIS VALLEY AREA-
     OLYMPICS.

     HIGH WIND WARNING UNTIL 9 AM PST THURSDAY FOR ADMIRALTY INLET
     AREA-SAN JUAN COUNTY-WESTERN SKAGIT COUNTY-WESTERN WHATCOM
     COUNTY.

     HIGH WIND WARNING UNTIL 9 AM PST THURSDAY FOR CENTRAL COAST-
     NORTH COAST.

     COASTAL FLOOD WARNING FROM 11 PM THIS EVENING TO 5 AM PST
     THURSDAY FOR CENTRAL COAST.

     HIGH SURF ADVISORY FROM 10 PM THIS EVENING TO 4 PM PST THURSDAY
     FOR CENTRAL COAST-NORTH COAST.

     COASTAL FLOOD ADVISORY UNTIL 3 PM PST THIS AFTERNOON FOR CENTRAL
     COAST.

     WIND ADVISORY UNTIL 9 AM PST THURSDAY FOR EVERETT AND VICINITY.

	 WINTER WEATHER ADVISORY FOR THE CASCADES TIL 10 PM.

PZ...SMALL CRAFT ADVISORY FOR ROUGH BAR UNTIL 4 AM PST THURSDAY FOR
     GRAYS HARBOR BAR.

     STORM WARNING UNTIL 9 AM PST THURSDAY FOR COASTAL WATERS FROM
     CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-COASTAL WATERS
     FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-COASTAL WATERS
     FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-COASTAL
     WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
     COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10
     TO 60 NM-COASTAL WATERS FROM POINT GRENVILLE TO CAPE
     SHOALWATER OUT 10 NM-WEST ENTRANCE U.S. WATERS STRAIT OF
     JUAN DE FUCA.

     GALE WARNING UNTIL 4 PM PST THURSDAY FOR EAST ENTRANCE U.S.
     WATERS STRAIT OF JUAN DE FUCA-NORTHERN INLAND WATERS
     INCLUDING THE SAN JUAN ISLANDS.

     GALE WARNING UNTIL 6 AM PST THURSDAY FOR CENTRAL U.S. WATERS
     STRAIT OF JUAN DE FUCA.

     GALE WARNING FROM 6 PM THIS EVENING TO 1 PM PST THURSDAY FOR
     PUGET SOUND AND HOOD CANAL.

&&

WWW.WEATHER.GOV/SEATTLE

YOU CAN SEE AN ILLUSTRATED VERSION OF THIS DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 7:05 PM PSTRiver Flood WarningSEWMason41 hr
Mar 9, 7:29 PM PSTSmall Craft AdvisorySEW79 min
Mar 10, 2:30 AM PSTSmall Craft AdvisorySEW36 hr
Mar 10, 8:24 AM PSTWind AdvisorySEW7 hr
Mar 10, 2:15 PM PSTCoastal Flood AdvisorySEW19 hr
Mar 10, 2:48 PM PSTSmall Craft Advisory for Hazardous SeasSEW12 hr

Nearby

High Surf Warnings in Washington, 2016Every high surf warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.